# SDR AUS20021441

- Difficulty date: December 11, 2002
- Submitted: January 21, 2003
- Operation: Air carrier
- Make and model: Piper PA-28-140
- Engine: Lyc O320E2A
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Seal
- Condition: Failed
- Location: Engine Oil
- Part time: 3 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) REMOTE OIL FILTER ADAPTER SEAL FAILED. LOSS OF ENGINE OIL. FILTER IS MOUNTED ON FIREWALL.
